# SDR ASAA2017022519927

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 40,728 hours, 11,945 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Nr 1 Cowl
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ANTI-ICE COWL NOT ILLUMINATED.  ACFT GROUNDED.  FOUND THE NR 1 ANTI-ICE CIRCUIT BREAKER OPEN. COMPLIED WITH A CIRCUIT BREAKER RESET IAW  AMM 20-60-01-860-801.  RAN THE NR 1 ENGINE,  CYCLED THE NR 1 COWL ANTI-ICE SWITCH SEVERAL TIMES.  NO DEFECTS NOTED.  LIGHT ILLUMINATES NORMALLY.  NO HISTORY 30 DAYS.  OK FOR SERVICE.
